Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On monocomposition algebras


Author: Sebastian Walcher
Journal: Proc. Amer. Math. Soc. 123 (1995), 2305-2314
MSC: Primary 17A75; Secondary 17A45
DOI: https://doi.org/10.1090/S0002-9939-1995-1264831-9
MathSciNet review: 1264831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Monocomposition algebras satisfy a weaker version of composition with a certain quadratic form. The main result of this paper is that the construction of unital nondegenerate monocomposition algebras requires a family of skew-symmetric linear maps with certain additional conditions. Some classes of examples are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A75, 17A45

Retrieve articles in all journals with MSC: 17A75, 17A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1264831-9
Article copyright: © Copyright 1995 American Mathematical Society